American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Michael Hinz and Alexander Teplyaev. Corrigendum to ``Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals''. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Chris Connell and Matilde Martínez. Harmonic and invariant measures on foliated spaces. Trans. Amer. Math. Soc. 369 (2017) 4931-4951.
Abstract, references, and article information   
View Article: PDF

[3] Maria Gordina and Thomas Laetsch. A convergence to Brownian motion on sub-Riemannian manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Bruce K. Driver, Nathaniel Eldredge and Tai Melcher. Hypoelliptic heat kernels on infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc. 368 (2016) 989-1022.
Abstract, references, and article information   
View Article: PDF

[5] Pedro J. Catuogno, Diego S. Ledesma and Paulo R. Ruffino. Foliated stochastic calculus: Harmonic measures. Trans. Amer. Math. Soc. 368 (2016) 563-579.
Abstract, references, and article information   
View Article: PDF

[6] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380. MR 3280047.
Abstract, references, and article information   
View Article: PDF

[7] Luciano Mari and Daniele Valtorta. On the equivalence of stochastic completeness and Liouville and Khas'minskii conditions in linear and nonlinear settings. Trans. Amer. Math. Soc. 365 (2013) 4699-4727.
Abstract, references, and article information   
View Article: PDF

[8] Fabrice Baudoin, Maria Gordina and Tai Melcher. Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc. 365 (2013) 4313-4350.
Abstract, references, and article information   
View Article: PDF

[9] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jörg-Uwe Löbus. A class of processes on the path space over a compact Riemannian manifold with unbounded diffusion. Trans. Amer. Math. Soc. 356 (2004) 3751-3767. MR 2055753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Patrick McDonald and Robert Meyers. Diffusions on graphs, Poisson problems and spectral geometry. Trans. Amer. Math. Soc. 354 (2002) 5111-5136. MR 1926852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia